Please use this identifier to cite or link to this item: http://scholarbank.nus.edu.sg/handle/10635/132556
Title: HLA and allopurinol drug eruption
Authors: Chan, S.H. 
Tan, T.
Issue Date: 1989
Source: Chan, S.H., Tan, T. (1989). HLA and allopurinol drug eruption. Dermatologica 179 (1) : 32-33. ScholarBank@NUS Repository.
Abstract: Strong HLA associations were found in Southern Chinese patients with skin eruptions due to allopurinol. The positive associations were with AW33 (Pc = 1.7 x 10-5; relative risk [RR] = 15.0, 95% confidence limit 5.2-42.9) with B17/BW58 (Pc = 2.9 x 10-9; RR = 46.3, 95% confidence limit 10.3-209.2). The negative association was with A2 (Pc = 8.3 x 10-5, RR = 0). The findings suggested a genetic predisposition to cutaneous drug reactions.
Source Title: Dermatologica
URI: http://scholarbank.nus.edu.sg/handle/10635/132556
ISSN: 00119075
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Page view(s)

10
checked on Jan 14, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.